MathSciNet Relay Station
MathSciNet bibliographic data
MR1373279 57R22 (55R25 57R25)
Čadek, Martin; Vanžura, Jiří On $2$-distributions in $8$-dimensional vector bundles over $8$-complexes. Colloq. Math. 70 (1996), no. 1, 25–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement